# SDR GAIA02147ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT AFT BOTTLE PIN BUSHINGS WERE DETERIORATED.  THE BUSHINGS WERE REPLACED IAW THE BOEING 727 MM 57-41-11 AND 57-41-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
